Avalanche, North Big Horn Basin
- When
- February 8, 4:25 PM MST
- Where
- North Big Horn Basin forecast zone
- Reported by
- Newspaper
- Coordinates
- 44.524, -108.791 (the zone’s center; the record gives no point)
A 17-year-old snowboarder was swept down the side of steep hill and buried by an unusual avalanche. The man and his older brother were attempting to navigate a slope off Polecat Bench near the Powell Airport following a period of heavy snow.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS RIW wrote it up.
A 17-year-old snowboarder was swept down the side of steep hill and buried by an unusual avalanche. The man and his older brother were attempting to navigate a slope off Polecat Bench near the Powell Airport following a period of heavy snow. The younger man triggered the slide when he started down the slope on his snowboard. He rode the slide to the bottom of the hill where he was enveloped by snow and buried to a depth of three feet. The buried man was rescued a short time later by his brother.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before the first event at Feb 8, 3:06 PM MST, 1 hour 19 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RIVERTON WY 306 PM MST SAT FEB 8 2014 .SHORT TERM...TONIGHT THROUGH TUESDAY MAJOR WINTER STORM CONTINUES TO IMPACT THE WEST TODAY WITH QUITE A BIT OF SNOW IN SPOTS EVEN IN THE NORTH. THE HEAVIEST SNOW TODAY HAS BEEN FALLING IN NW FAVORED AREAS HOBACK AND PINEDALE...OVER THE WIND RIVER MOUNTAINS INCLUDING SOUTH PASS AND THE ABSAROKAS AND CODY FOOTHILLS. IT LOOKS LIKE AT 3 TO 4 INCHES HAS FALLEN IN CODY WITH ONE ISOLATED REPORT OF 6 INCHES. THE NRN BIGHORN BASIN HAS RECEIVED A SKIFF TO 2 INCHES SO FAR BUT WITH SINGLE DIGIT TEMPS AND STRONG NW WINDS CAUSING QUITE A BIT OF BLOWING SNOW...SLICK ROADS AND BITTER WIND CHILLS. ADDED IN THESE TWO AREAS TO AN ADVISORY THROUGH 19Z SUNDAY. ANOTHER ROUND OF ACCUMULATING SNOW IS EXPECTED TONIGHT WITH THE APPROACH OF THE NEXT SHORTWAVE. EXPECTING DECENT POTENTIAL FOR ANOTHER 2 TO 4 INCHES IN CODY WITH LOCALLY HIGHER AMOUNTS. THE BIGHORN BASIN WILL ALSO SEE ANOTHER 1 TO 3 INCHES WITH LOCALLY HIGHER AMOUNTS IN MAINLY THE FAR NORTH. WE WILL ALSO HAVE TO CLOSELY WATCH THE THERMOPOLIS AREA AND AREAS AROUND THE WEST SIDE OF THE BIGHORNS AND EVEN DOWN TO CASPER. GENERALLY GOING 2 TO 3 INCHES IN MUCH OF THE AREA BUT IT'S A TOUGH CALL. A SHORT NOTICE ADVISORY IS CERTAINLY NOT OUT OF THE QUESTION LATER ON. OTHERWISE...THE WEST WILL SEE ROUND 3 TONIGHT WITH A NICE LEAF FORMING OVER OREGON AND WRN IDAHO. SNOW SHOULD INCREASE ONCE AGAIN THIS EVENING IN INCREASING MOIST ISENTROPIC UPGLIDE...SOME QG FORCING AND JET STREAK SUPPORT. SNOWFALL RATES UP TO AN INCH PER HOUR ARE EXPECTED. NEW SNOWFALL OF 8 TO 16 INCHES WILL BE COMMON IN THE WESTERN MOUNTAINS BY SUNDAY NIGHT WITH 5 TO 10 INCHES IN MOST OF THE VALLEYS. SHOULD ALSO SEE SEVERAL ROUND OF SNOW AND GUSTY WIND ACROSS THE I80 CORRIDOR INTO SUNDAY WITH 1 TO 2 INCHES COMMON WITH LOCALLY HIGHER AMOUNTS. BREAK ON MONDAY WITH JUST SOME LINGERING LIGHT SNOW OR FLURRIES IN THE MOUNTAINS. LEE TROUGH STARTS TO FORM OVER MONTANA LEADING TO INCREASING WINDS AGAIN ACROSS THE WIND CORRIDOR AND CODY FOOTHILLS LATER MONDAY INTO MONDAY NIGHT. THE WIND WILL KEEP TEMPERATURES UP...ESPECIALLY AROUND THE CODY FOOTHILL GAP FLOW AREAS MONDAY NIGHT. NEXT SHORTWAVE MOVES QUICKLY INTO THE WEST ON TUESDAY WITH SNOW LIKELY ONCE AGAIN. .LONG TERM...TUESDAY NIGHT THROUGH SATURDAY SNOWFALL WILL CONTINUE TO INCREASE IN INTENSITY AND COVERAGE IN FAR WESTERN WYOMING TUESDAY NIGHT AS THE NORTHWEST PACIFIC FLOW TIGHTENS ONCE AGAIN AND UPSLOPE ALONG THE WESTERN MTNS INCREASES. THERE WILL BE ALMOST CONTINUOUS PERIODS OF ISENTROPIC LIFT IN THE FAR WEST TUESDAY NIGHT THROUGH FRIDAY ENABLING EVEN THE WESTERN VALLEYS TO RECEIVE FAIRLY SIGNIFICANT SNOWFALL ACCUMULATION DURING THIS TIME FRAME. THEN A FLAT RIDGE OF HIGH PRESSURE WILL BUILD INTO THE AREA FROM THE WEST BY FRIDAY NIGHT DECREASING THE SNOWFALL. A SURFACE LOW WILL TRACK EAST ACROSS MONTANA WEDNESDAY WHICH WILL SWING A PACIFIC COLD FRONT THROUGH THE AREA...ADDING TO THE SNOWFALL POTENTIAL WEDNESDAY. SEVERAL ADDITIONAL FEET OF SNOW COULD FALL DURING THE WEEK IN ADDITION TO THE FEW FEET OF SNOWFALL EXPECTED FOR THE REST OF THIS WEEKEND IN THESE AREAS MAKING FOR QUITE A SNOWY WEEK OUT WEST. ALONG WITH THE SNOWFALL...PERIODS OF STRONG WEST SOUTHWEST WINDS WILL OCCUR ON A DAILY BASIS FROM RKS TO CPR AS WELL AS UP IN THE HIGHER ELEVATIONS DUE TO THE TIGHT WEST NORTHWESTERLY GRADIENT. TEMPERATURES WILL BE MUCH MILDER THAN THE DAYS OF THE RECENT PAST THANKS TO THE FLOW ORIGINATING FROM THE RELATIVELY MILD PACIFIC. .AVIATION.../00Z ISSUANCE/ EAST OF THE DIVIDE...KCOD/KCPR/KLND/KRIW/KWRL ROUTES SNOWFALL EAST OF THE CONTINENTAL DIVIDE WILL CONTINUE TO SPREAD SOUTH TO THE CONTINENTAL DIVIDE FOR THE REST OF THE AFTERNOON AND EVENING WITH MVFR TO IFR CONDITIONS SPREADING SOUTH IN THESE AREAS ALONG A SOUTH BOUND COLD FRONT. THIS INCLUDES KCPR/KCOD/KWRL/KPOY/KGEY/KLND AND POTENTIALLY THE KRIW TERMINAL SITES. KCOD/KPOY/KGEY/KBYG ARE ALREADY EXPERIENCING IFR CONDITIONS. IN CENTRAL WY...CONDITIONS WILL LOWER AFTER 00Z AT KRIW/KLND AND KCPR TERMINAL SITES TO MVFR AS LOW CLOUDS OCCUR AS WELL AS SCATTERED LIGHT SNOW. WEST OF THE DIVIDE...KBPI/KJAC/KPNA/KRKS ROUTES PERIODS OF SNOW WITH MVFR TO LIFR CONDITIONS WILL PREVAIL THROUGH SUNDAY. SOME BLOWING SNOW WILL OCCUR AT SOME TERMINAL SITES. .FIRE WEATHER... MAJOR WINTER STORM WILL CONTINUE ACROSS THE REST THE REMAINDER OF THE WEEKEND WITH CONSIDERABLE SNOWFALL AND WIND. THE UPCOMING WEEK ALSO LOOKS QUITE STORMY OUT WEST WITH PERIODS OF SNOW AND WIND. EAST OF THE DIVIDE...MOST AREAS WILL SEE SNOWFALL TONIGHT OR SUNDAY WITH AREAS OF GUSTY WEST TO NORTHWEST WIND. STRONG WEST WIND WILL CONTINUE ACROSS INTERSTATE 80 WITH A CANADIAN COLD FRONT KEEPING A NORTH TO NORTHEAST WIND ACROSS THE NORTHERN AND EASTERN SECTIONS INTO SUNDAY. && .RIW WATCHES/WARNINGS/ADVISORIES... WINTER STORM WARNING UNTIL 5 AM MST MONDAY WYZ012>014-023>025-027. WINTER WEATHER ADVISORY UNTIL NOON MST SUNDAY WYZ003-004. WINTER WEATHER ADVISORY UNTIL 5 AM MST MONDAY WYZ001-002-015. && SHORT TERM...SKRBAC LONG TERM...LIPSON AVIATION...LIPSON FIRE WEATHER...SKRBAC
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 156 PM MST SAT FEB 8 2014 WYZ001>020-022>030-091200- ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST- BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS- EAST SWEETWATER COUNTY-FLAMING GORGE- GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS- NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN- NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS- ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES- SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN- SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY- TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN- UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN- WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST- YELLOWSTONE NATIONAL PARK- 156 PM MST SAT FEB 8 2014 ...WINTER STORM WARNINGS AND ADVISORIES FOR THE WESTERN MOUNTAINS AND VALLEYS THROUGH 5 AM MONDAY MORNING... ...WINTER WEATHER ADVISORY FOR THE NORTHERN BIG HORN BASIN AND THE CODY FOOTHILLS THROUGH NOON SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT HEAVY SNOW AGAIN IN THE WEST WITH INCREASING WIND ACROSS THE STATE. MODERATE TO OCCASIONALLY HEAVY SNOWFALL IS ALSO EXPECTED ACROSS THE NORTHERN BIG HORN BASIN AND THE CODY FOOTHILLS THROUGH NOON ON SUNDAY. SNOW IS ALSO LIKELY ACROSS PORTIONS OF CENTRAL WYOMING FROM LANDER TO CASPER THIS AFTERNOON AND TONIGHT AS WELL AS IN THE BIG HORN MOUNTAINS AND THE LOWER ELEVATIONS OF JOHNSON COUNTY. STRONG WIND ACROSS THE INTERSTATE 80 CORRIDOR WILL COMBINE WITH PERIODS OF SNOW TO HAMPER TRAVEL AND SHARPLY REDUCE THE VISIBILITY. CONTINUED IMPACT ON TRAVEL IS EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SUNDAY AND MONDAY...SNOW...HEAVY AT TIMES...IS EXPECTED IN THE WEST THROUGH THE EVENING HOURS SUNDAY WITH SOME SNOW CONTINUING INTO MONDAY. AREAS OF SNOW WILL CONTINUE TO IMPACT THE INTERSTATE 80 CORRIDOR SUNDAY AND SUNDAY NIGHT. WEDNESDAY AND THURSDAY...ANOTHER ROUND OF SIGNIFICANT SNOW POSSIBLE IN THE WEST ALONG WITH AREAS OF BLOWING AND DRIFTING SNOW. WINDY AREAS EAST OF THE DIVIDE WITH STRONG WIND POSSIBLE...ESPECIALLY FROM ROCK SPRINGS TO CASPER. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS AND WIND GUSTS OF OVER 45 MPH. THANK YOU. TEAM RIVERTON
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 1259 PM MST SAT FEB 8 2014 WYZ005>007-010-011-020-022-090500- CASPER MOUNTAIN-NATRONA COUNTY LOWER ELEVATIONS- NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS- SOUTHEAST BIG HORN BASIN-SOUTHEAST JOHNSON COUNTY- SOUTHWEST BIG HORN BASIN- 1259 PM MST SAT FEB 8 2014 ...SNOW RETURNING TO THE AREA TODAY... SNOW WILL SPREAD SOUTH INTO ALL OF THE AREA THIS AFTERNOON AND EVENING. SNOWFALL OF 1 TO 2 INCHES THAT HAS ALREADY OCCURRED IN NORTHERN JOHNSON COUNTY WILL BECOME MORE COMMON FURTHER SOUTH AS THE DAY WEARS ON AND INTO THE EVENING. MANY AREAS WILL SEE NEW SNOWFALL OF 1 TO 3 INCHES BY SUNDAY MORNING WITH LOCALLY HIGHER AMOUNTS TO 4 OR 5 INCHES. CONDITIONS WILL BE WORSE ACROSS THE HIGHER ELEVATION PASSES...TRAVELERS ARE URGED TO CHECK ROAD CONDITIONS BEFORE SETTING OUT. WYZ019-028>030-090500- EAST SWEETWATER COUNTY-FLAMING GORGE- GREEN MOUNTAINS AND RATTLESNAKE RANGE-ROCK SPRINGS AND GREEN RIVER- 1259 PM MST SAT FEB 8 2014 ...SNOW AND BLOWING SNOW EXPECTED THIS WEEKEND... A WINTER STORM WILL IMPACT THE WEST THROUGH THE WEEKEND...BRINGING PERIODS OF HEAVY SNOW TO THE AREA. SOME OF THIS SNOW WILL MOVE ALONG THE I80 CORRIDOR UP INTO THE GREEN MOUNTAINS AND RATTLESNAKE RANGE OVER THE WEEKEND. IN ADDITION...SOUTHWEST WINDS WILL BLOW AT 30 TO 40 MPH WITH GUSTS TO 50 MPH TODAY DECREASING SOME TONIGHT AND SUNDAY BUT STILL WINDY. THESE STRONG WINDS IN ADDITION TO THE SNOWFALL COULD COMPLICATE TRAVEL THIS WEEKEND...ESPECIALLY FOR LIGHT TRAILERS AND HIGH PROFILE VEHICLES. TRAVELERS ARE URGED TO CHECK ROAD CONDITIONS BEFORE SETTING OUT. WYZ026-090500- UPPER GREEN RIVER BASIN- 1259 PM MST SAT FEB 8 2014 ...PERIODS OF SNOW EXPECTED THIS WEEKEND... A WINTER STORM WILL IMPACT THE WEST THROUGH THE WEEKEND...BRINGING PERIODS OF HEAVY SNOW TO THE AREA. SNOW WILL CONTINUE AT TIMES IN THE UPPER GREEN RIVER BASIN TODAY ALONG WITH SOME GUSTY WEST WINDS. SNOW WILL FALL OFF AND ON THROUGH EARLY MONDAY MORNING WITH GENERALLY 1 TO 3 INCHES OF SNOW ACCUMULATION EXPECTED EACH DAY. SNOW WILL BE HEAVIER IN THE SURROUNDING MOUNTAINS...EXPECT DIFFICULT IF NOT IMPOSSIBLE TRAVEL OVER MOUNTAIN PASSES ALONG WITH POTENTIALLY ENHANCED AVALANCHE DANGER. PLEASE CHECK ROAD CONDITIONS WITH WYDOT BEFORE TRAVELING AND AVALANCHE DANGER WITH THE BRIDGER TETON AVALANCHE CENTER BEFORE VENTURING OUT INTO THE BACK COUNTRY. WYZ016-090500- UPPER WIND RIVER BASIN- 1259 PM MST SAT FEB 8 2014 ...PERIODS OF SNOW AND WIND EXPECTED THIS WEEKEND... A WINTER STORM WILL IMPACT THE WEST THROUGH THE WEEKEND...BRINGING PERIODS OF HEAVY SNOW TO THE AREA. SOME OF THIS SNOW WILL SPILL OVER INTO THE DUBOIS AND SURROUNDING AREA AT TIMES TONIGHT THROUGH THE WEEKEND. TOTAL SNOWFALL OF 3 TO 5 INCHES IS QUITE POSSIBLE BY SUNDAY NIGHT. SNOW WILL BE HEAVIER IN THE SURROUNDING MOUNTAINS...EXPECT DIFFICULT IF NOT IMPOSSIBLE TRAVEL OVER MOUNTAIN PASSES ALONG WITH POTENTIALLY ENHANCED AVALANCHE DANGER. PLEASE CHECK ROAD CONDITIONS WITH WYDOT BEFORE TRAVELING AND AVALANCHE DANGER WITH THE BRIDGER TETON AVALANCHE CENTER BEFORE VENTURING OUT INTO THE BACK COUNTRY. WYZ008-009-090500- BIGHORN MOUNTAINS SOUTHEAST-BIGHORN MOUNTAINS WEST- 1259 PM MST SAT FEB 8 2014 ...SNOW EXPECTED THROUGH THE WEEKEND... A WINTER STORM WILL IMPACT THE WEST THROUGH THE WEEKEND...BRINGING PERIODS OF HEAVY SNOW TO THE AREA. IN THE BIGHORNS...SNOW WILL FALL AT TIMES THROUGH THE WEEKEND. A TOTAL OF 4 TO 8 INCHES WILL FALL BY SUNDAY NIGHT WITH LOCALLY HIGHER AMOUNTS. EXPECT DIFFICULT IF NOT IMPOSSIBLE TRAVEL OVER MOUNTAIN PASSES ALONG WITH POTENTIALLY ENHANCED AVALANCHE DANGER. PLEASE CHECK ROAD CONDITIONS WITH WYDOT BEFORE TRAVELING AND AVALANCHE DANGER WITH THE BRIDGER TETON AVALANCHE CENTER BEFORE VENTURING OUT INTO THE BACK COUNTRY. TEAM RIVERTON
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RIVERTON WY
0343 PM MDT SAT FEB 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1044 AM SNOW MOOSE 43.65N 110.71W
02/07/2014 M4.00 INCHES TETON WY COCORAHS
1047 AM SNOW 2 NE TETON VILLAGE 43.59N 110.79W
02/07/2014 M3.80 INCHES TETON WY COCORAHS
0350 PM HEAVY SNOW TETON PASS 43.49N 110.95W
02/07/2014 M10.00 INCHES TETON WY DEPT OF HIGHWAYS
0739 PM HEAVY SNOW 4 NW BONDURANT 43.24N 110.46W
02/07/2014 M8.00 INCHES SUBLETTE WY PUBLIC
0740 PM HEAVY SNOW 12 S COKEVILLE 41.91N 110.98W
02/07/2014 M9.00 INCHES LINCOLN WY PUBLIC
0740 PM HEAVY SNOW 5 S COKEVILLE 42.01N 110.94W
02/07/2014 M12.00 INCHES LINCOLN WY PUBLIC
0744 PM HEAVY SNOW 6 N COKEVILLE 42.16N 110.98W
02/07/2014 M13.00 INCHES LINCOLN WY PUBLIC
0744 PM HEAVY SNOW COKEVILLE 42.08N 110.94W
02/07/2014 M11.00 INCHES LINCOLN WY PUBLIC
0745 PM HEAVY SNOW COKEVILLE 42.08N 110.95W
02/07/2014 M12.00 INCHES LINCOLN WY TRAINED SPOTTER
0746 PM HEAVY SNOW KEMMERER 41.78N 110.55W
02/07/2014 M7.00 INCHES LINCOLN WY TRAINED SPOTTER
0748 PM HEAVY SNOW 4 N KEMMERER 41.85N 110.53W
02/07/2014 M10.00 INCHES LINCOLN WY PUBLIC
0748 PM HEAVY SNOW SAGE 41.86N 111.00W
02/07/2014 M12.00 INCHES LINCOLN WY PUBLIC
0804 PM HEAVY SNOW ALPINE 43.15N 111.01W
02/07/2014 M10.00 INCHES LINCOLN WY PUBLIC
0806 PM HEAVY SNOW MOOSE 43.65N 110.71W
02/07/2014 M10.00 INCHES TETON WY PARK/FOREST SRVC
0826 PM HEAVY SNOW JACKSON 43.47N 110.76W
02/07/2014 M6.00 INCHES TETON WY TRAINED SPOTTER
0834 PM SNOW 24 ESE BOULDER 42.65N 109.26W
02/07/2014 E5.00 INCHES SUBLETTE WY MESONET
BIG SANDY OPENING SNOTEL
0835 PM SNOW 12 NNE PINEDALE 43.01N 109.76W
02/07/2014 E4.00 INCHES SUBLETTE WY MESONET
ELKHART PARK G.S. SNOTEL
0835 PM SNOW 16 SW DUBOIS 43.38N 109.88W
02/07/2014 E3.00 INCHES SUBLETTE WY MESONET
GUNSITE PASS SNOTEL
0835 PM SNOW 22 N CORA 43.25N 110.02W
02/07/2014 E4.00 INCHES SUBLETTE WY MESONET
KENDALL RANGER STATION SNOTEL
0835 PM SNOW 25 SW LANDER 42.58N 109.08W
02/07/2014 E4.00 INCHES SUBLETTE WY MESONET
LARSEN CREEK SNOTEL
0835 PM SNOW 12 N CORA 43.11N 109.95W
02/07/2014 E4.00 INCHES SUBLETTE WY MESONET
NEW FORK LAKE SNOTEL
0835 PM SNOW 16 E BOULDER 42.71N 109.41W
02/07/2014 E3.00 INCHES SUBLETTE WY MESONET
POCKET CREEK SNOTEL
0835 PM SNOW 14 W CROWHEART 43.28N 109.45W
02/07/2014 E1.00 INCHES FREMONT WY MESONET
COLD SPRINGS SNOTEL
0835 PM SNOW 19 SSW LANDER 42.59N 108.90W
02/07/2014 E1.00 INCHES FREMONT WY MESONET
DEER PARK SNOTEL
0836 PM SNOW 18 W LANDER 42.87N 109.09W
02/07/2014 E1.00 INCHES FREMONT WY MESONET
HOBBS PARK SNOTEL
0836 PM SNOW 6 WSW DUBOIS 43.50N 109.75W
02/07/2014 E1.00 INCHES FREMONT WY MESONET
LITTLE WARM SNOTEL
0836 PM SNOW 7 NW ATLANTIC CITY 42.57N 108.84W
02/07/2014 E3.00 INCHES FREMONT WY MESONET
SOUTH PASS SNOTEL
0836 PM SNOW 22 SSE CASPER 42.57N 106.09W
02/07/2014 E1.00 INCHES NATRONA WY MESONET
RENO HILL SNOTEL
0836 PM SNOW 19 SW BONDURANT 42.96N 110.61W
02/07/2014 E5.00 INCHES LINCOLN WY MESONET
BLIND BULL SUMMIT SNOTEL
0837 PM SNOW 8 SE AFTON 42.65N 110.81W
02/07/2014 E3.00 INCHES LINCOLN WY MESONET
COTTONWOOD CREEK SNOTEL
0837 PM HEAVY SNOW 26 N KEMMERER 42.15N 110.68W
02/07/2014 E8.00 INCHES LINCOLN WY MESONET
HAMS FORK SNOTEL
0837 PM HEAVY SNOW 36 N KEMMERER 42.30N 110.68W
02/07/2014 E9.00 INCHES LINCOLN WY MESONET
INDIAN CREEK SNOTEL
0837 PM HEAVY SNOW 15 NNE COKEVILLE 42.27N 110.81W
02/07/2014 E7.00 INCHES LINCOLN WY MESONET
KELLEY RANGER STATION SNOTEL
0837 PM HEAVY SNOW 15 S AFTON 42.51N 110.91W
02/07/2014 E7.00 INCHES LINCOLN WY MESONET
SALT RIVER SUMMIT SNOTEL
0837 PM SNOW 21 W BIG PINEY 42.49N 110.53W
02/07/2014 E5.00 INCHES SUBLETTE WY MESONET
SNIDER BASIN SNOTEL
0837 PM HEAVY SNOW 19 SE AFTON 42.53N 110.66W
02/07/2014 E7.00 INCHES LINCOLN WY MESONET
SPRING CREEK DIVIDE SNOTEL
0837 PM HEAVY SNOW 17 E AFTON 42.76N 110.59W
02/07/2014 E7.00 INCHES SUBLETTE WY MESONET
TRIPLE PEAK SNOTEL
0837 PM HEAVY SNOW 8 NE AFTON 42.82N 110.84W
02/07/2014 E7.00 INCHES LINCOLN WY MESONET
WILLOW CREEK SNOTEL
0838 PM SNOW 12 ESE BONDURANT 43.13N 110.20W
02/07/2014 E4.00 INCHES SUBLETTE WY MESONET
EAST RIM DIVIDE SNOTEL
0838 PM SNOW 1 WSW CANYON 44.72N 110.51W
02/07/2014 E4.00 INCHES YELLOWSTONE WY MESONET
CANYON SNOTEL
0838 PM HEAVY SNOW 5 N SOUTH ENTRANCE 44.21N 110.67W
02/07/2014 E7.00 INCHES YELLOWSTONE WY MESONET
LEWIS LAKE DIVIDE SNOTEL
0838 PM HEAVY SNOW 16 N PAHASKA 44.73N 109.91W
02/07/2014 E7.00 INCHES YELLOWSTONE WY MESONET
PARKER PEAK SNOTEL
0838 PM SNOW 10 W PAHASKA 44.48N 110.16W
02/07/2014 E4.00 INCHES YELLOWSTONE WY MESONET
SYLVAN LAKE SNOTEL
0839 PM SNOW 4 WSW PAHASKA 44.48N 110.04W
02/07/2014 E3.00 INCHES YELLOWSTONE WY MESONET
SYLVAN ROAD SNOTEL
0839 PM SNOW 14 ESE OLD FAITHFUL 44.37N 110.58W
02/07/2014 E4.00 INCHES YELLOWSTONE WY MESONET
THUMB DIVIDE SNOTEL
0839 PM SNOW 25 NE MORAN JUNCTION 44.15N 110.22W
02/07/2014 E4.00 INCHES YELLOWSTONE WY MESONET
TWO OCEAN PLATEAU SNOTEL
0839 PM HEAVY SNOW 21 W CLARK 44.94N 109.57W
02/07/2014 E8.00 INCHES PARK WY MESONET
BEARTOOTH LAKE SNOTEL
0839 PM HEAVY SNOW 19 WSW WAPITI 44.38N 109.79W
02/07/2014 E7.00 INCHES PARK WY MESONET
BLACKWATER SNOTEL
0840 PM SNOW 16 NE DUBOIS 43.67N 109.37W
02/07/2014 E4.00 INCHES FREMONT WY MESONET
CASTLE CREEK SNOTEL
0840 PM SNOW 14 NE PAHASKA 44.65N 109.78W
02/07/2014 E3.00 INCHES PARK WY MESONET
EVENING STAR SNOTEL
0840 PM SNOW 30 SW MEETEETSE 43.86N 109.32W
02/07/2014 E1.00 INCHES PARK WY MESONET
KIRWIN SNOTEL
0840 PM SNOW 18 SW CODY 44.30N 109.24W
02/07/2014 E3.00 INCHES PARK WY MESONET
MARQUETTE SNOTEL
0840 PM SNOW 40 W THERMOPOLIS 43.66N 109.01W
02/07/2014 E1.00 INCHES HOT SPRINGS WY MESONET
OWL CREEK SNOTEL
0840 PM SNOW 18 WSW MEETEETSE 44.03N 109.18W
02/07/2014 E3.00 INCHES PARK WY MESONET
TIMBER CREEK SNOTEL
0840 PM SNOW 26 WSW CLARK 44.80N 109.66W
02/07/2014 E3.00 INCHES PARK WY MESONET
WOLVERINE SNOTEL
0840 PM SNOW 28 E LOVELL 44.80N 107.84W
02/07/2014 E3.00 INCHES BIG HORN WY MESONET
BALD MOUNTAIN SNOTEL
0840 PM SNOW 14 NE SHELL 44.68N 107.58W
02/07/2014 E1.00 INCHES BIG HORN WY MESONET
BONE SPRINGS DIVIDE SNOTEL
0841 PM SNOW 18 E SHELL 44.50N 107.43W
02/07/2014 E1.00 INCHES BIG HORN WY MESONET
SHELL CREEK SNOTEL
0842 PM HEAVY SNOW 8 NNE MORAN JUNCTION 43.95N 110.45W
02/07/2014 E8.00 INCHES TETON WY MESONET
BASE CAMP SNOTEL
0842 PM HEAVY SNOW 6 ENE ALTA 43.78N 110.93W
02/07/2014 E8.00 INCHES TETON WY MESONET
GRAND TARGHEE SNOTEL
0842 PM HEAVY SNOW 10 N BONDURANT 43.34N 110.43W
02/07/2014 E6.00 INCHES TETON WY MESONET
GRANITE CREEK SNOTEL
0842 PM HEAVY SNOW 8 W SOUTH ENTRANCE 44.13N 110.83W
02/07/2014 E6.00 INCHES TETON WY MESONET
GRASSY LAKE SNOTEL
0842 PM SNOW 20 NE BONDURANT 43.39N 110.13W
02/07/2014 E2.00 INCHES TETON WY MESONET
GROS VENTRE SUMMIT SNOTEL
0842 PM HEAVY SNOW 14 E BONDURANT 43.17N 110.14W
02/07/2014 E6.00 INCHES SUBLETTE WY MESONET
LOOMIS PARK SNOTEL
0842 PM HEAVY SNOW 8 WNW JACKSON 43.52N 110.91W
02/07/2014 E8.00 INCHES TETON WY MESONET
PHILLIPS BENCH SNOTEL
0842 PM HEAVY SNOW SOUTH ENTRANCE 44.13N 110.67W
02/07/2014 E6.00 INCHES TETON WY MESONET
SNAKE RIVER STN SNOTEL
0842 PM SNOW 25 NW DUBOIS 43.75N 110.06W
02/07/2014 E2.00 INCHES TETON WY MESONET
TOGWOTEE PASS SNOTEL
0854 PM SNOW BONDURANT 43.22N 110.43W
02/07/2014 M4.60 INCHES SUBLETTE WY CO-OP OBSERVER
0901 PM HEAVY SNOW FAIRVIEW 42.68N 110.98W
02/07/2014 M6.00 INCHES LINCOLN WY POST OFFICE
0557 AM HEAVY SNOW 9.4 NNW JACKSON 43.59N 110.87W
02/08/2014 E14.00 INCHES TETON WY PARK/FOREST SRVC
JACKSON HOLE-RENDEZVOUS BOWL
0557 AM HEAVY SNOW 9.9 NNW JACKSON 43.60N 110.85W
02/08/2014 E12.00 INCHES TETON WY PARK/FOREST SRVC
JACKSON HOLE-RAYMER
0557 AM HEAVY SNOW 9.3 NNW JACKSON 43.59N 110.84W
02/08/2014 E13.00 INCHES TETON WY PARK/FOREST SRVC
JACKSON HOLE-MID
0558 AM HEAVY SNOW 8.6 NNW JACKSON 43.58N 110.85W
02/08/2014 E8.00 INCHES TETON WY PARK/FOREST SRVC
JACKSON HOLE-BASE
0558 AM HEAVY SNOW 5 NE ALTA 43.79N 110.94W
02/08/2014 E13.00 INCHES TETON WY PARK/FOREST SRVC
GRAND TARGHEE-CHIEF JOSEPH
0558 AM HEAVY SNOW SNOW KING 43.46N 110.76W
02/08/2014 E8.00 INCHES TETON WY PARK/FOREST SRVC
0559 AM SNOW 23 NW DUBOIS 43.73N 110.01W
02/08/2014 E5.00 INCHES FREMONT WY PARK/FOREST SRVC
BROOKS LAKE LODGE
0559 AM HEAVY SNOW TOGWOTEE MOUNTAIN LODGE 43.82N 110.18W
02/08/2014 E7.00 INCHES TETON WY PARK/FOREST SRVC
0559 AM HEAVY SNOW COMMISSARY RIDGE 42.57N 110.73W
02/08/2014 E22.00 INCHES LINCOLN WY PARK/FOREST SRVC
0559 AM HEAVY SNOW 17.2 E THAYNE 42.97N 110.61W
02/08/2014 E18.00 INCHES LINCOLN WY PARK/FOREST SRVC
BLIND BULL SUMMIT
0559 AM HEAVY SNOW 14.3 E THAYNE 42.87N 110.71W
02/08/2014 E14.00 INCHES LINCOLN WY PARK/FOREST SRVC
BOX Y RANCH
0654 AM SNOW 2 SSW LOVELL 44.80N 108.41W
02/08/2014 M0.50 INCHES BIG HORN WY COCORAHS
0655 AM SNOW 2 WSW CODY 44.51N 109.09W
02/08/2014 M1.00 INCHES PARK WY COCORAHS
0655 AM HEAVY SNOW 14 NW PINEDALE 42.98N 110.08W
02/08/2014 M7.60 INCHES SUBLETTE WY COCORAHS
0658 AM SNOW 12 NE JACKSON 43.62N 110.62W
02/08/2014 M1.00 INCHES TETON WY COCORAHS
0710 AM HEAVY SNOW 2 SE THAYNE 42.90N 110.98W
02/08/2014 M16.20 INCHES LINCOLN WY COCORAHS
0713 AM SNOW GREEN RIVER 41.53N 109.47W
02/08/2014 M1.50 INCHES SWEETWATER WY CO-OP OBSERVER
0721 AM HEAVY SNOW ALPINE 43.15N 111.00W
02/08/2014 M18.50 INCHES LINCOLN WY TRAINED SPOTTER
0731 AM HEAVY SNOW KEMMERER 41.79N 110.53W
02/08/2014 M13.00 INCHES LINCOLN WY PUBLIC
0732 AM HEAVY SNOW 1 ENE TETON VILLAGE 43.59N 110.80W
02/08/2014 M12.80 INCHES TETON WY TRAINED SPOTTER
0746 AM HEAVY SNOW 9 NE PINEDALE 42.97N 109.75W
02/08/2014 M9.00 INCHES SUBLETTE WY PUBLIC
WHITE PINE SKI AREA
0849 AM HEAVY SNOW AFTON 42.08N 110.95W
02/08/2014 M15.00 INCHES LINCOLN WY EMERGENCY MNGR
1158 AM SNOW 3 SW FRANNIE 44.94N 108.66W
02/08/2014 M2.00 INCHES PARK WY PUBLIC
ESTIMATED DUE TO CONSIDERABLE BLOWING AND DRIFTING
SNOW
0114 PM SNOW CODY 44.52N 109.05W
02/08/2014 M4.00 INCHES PARK WY TRAINED SPOTTER
0114 PM SNOW 5 E CODY 44.51N 108.95W
02/08/2014 M2.30 INCHES PARK WY PUBLIC
0117 PM HEAVY SNOW JACKSON 43.47N 110.77W
02/08/2014 M10.00 INCHES TETON WY TRAINED SPOTTER
0117 PM HEAVY SNOW JACKSON 43.47N 110.77W
02/08/2014 M9.00 INCHES TETON WY TRAINED SPOTTER
0118 PM SNOW MARBLETON 42.55N 110.10W
02/08/2014 M0.80 INCHES SUBLETTE WY TRAINED SPOTTER
0120 PM SNOW 3 NW GREEN RIVER 41.55N 109.51W
02/08/2014 M0.30 INCHES SWEETWATER WY TRAINED SPOTTER
0126 PM SNOW 4 SE CODY 44.48N 108.99W
02/08/2014 M1.20 INCHES PARK WY COCORAHS
0127 PM SNOW 26 SW CODY 44.29N 109.47W
02/08/2014 M1.60 INCHES PARK WY COCORAHS
0129 PM SNOW 5 ESE CODY 44.49N 108.95W
02/08/2014 M0.60 INCHES PARK WY TRAINED SPOTTER
0130 PM SNOW CODY 44.52N 109.07W
02/08/2014 M2.10 INCHES PARK WY COCORAHS
0130 PM SNOW 4 ENE POWELL 44.78N 108.68W
02/08/2014 M1.20 INCHES PARK WY COCORAHS
0131 PM SNOW 4 SW POWELL 44.71N 108.82W
02/08/2014 M1.70 INCHES PARK WY COCORAHS
0132 PM SNOW PINEDALE 42.87N 109.86W
02/08/2014 M5.40 INCHES SUBLETTE WY COCORAHS
0133 PM SNOW GREEN RIVER 41.50N 109.46W
02/08/2014 M0.50 INCHES SWEETWATER WY COCORAHS
0134 PM SNOW ROCK SPRINGS 41.58N 109.22W
02/08/2014 M0.10 INCHES SWEETWATER WY COCORAHS
0137 PM HEAVY SNOW 3 SSW WILSON 43.46N 110.89W
02/08/2014 M15.00 INCHES TETON WY COCORAHS
0138 PM HEAVY SNOW 5 NW JACKSON 43.53N 110.82W
02/08/2014 M19.50 INCHES TETON WY COCORAHS
0138 PM HEAVY SNOW 4 SSW JACKSON 43.43N 110.79W
02/08/2014 M7.60 INCHES TETON WY COCORAHS
0150 PM SNOW COWLEY 44.88N 108.46W
02/08/2014 M1.00 INCHES BIG HORN WY POST OFFICE
LINDA SCHWOPE
0151 PM SNOW ALTA 43.76N 111.04W
02/08/2014 M4.80 INCHES TETON WY COCORAHS
0154 PM HEAVY SNOW 1 W CODY 44.52N 109.07W
02/08/2014 M6.00 INCHES PARK WY PUBLIC
0200 PM HEAVY SNOW 1 N PINEDALE 42.87N 109.86W
02/08/2014 M12.00 INCHES SUBLETTE WY TRAINED SPOTTER
0205 PM HEAVY SNOW ALPINE 43.16N 111.01W
02/08/2014 M21.00 INCHES LINCOLN WY TRAINED SPOTTER
0214 PM SNOW COWLEY 44.88N 108.46W
02/08/2014 M1.00 INCHES BIG HORN WY TRAINED SPOTTER
0256 PM HEAVY SNOW 3 W AFTON 42.73N 110.99W
02/08/2014 M6.00 INCHES LINCOLN WY PUBLIC
0301 PM HEAVY SNOW BONDURANT 43.20N 110.47W
02/08/2014 M21.00 INCHES SUBLETTE WY TRAINED SPOTTER
0305 PM SNOW FONTENELLE DAM 41.98N 110.05W
02/08/2014 M3.00 INCHES LINCOLN WY CO-OP OBSERVER
NOT THE DAM.
0308 PM SNOW FRANNIE 44.97N 108.62W
02/08/2014 M2.50 INCHES BIG HORN WY PUBLIC
A MAN NAMED WILSON.
0322 PM HEAVY SNOW AFTON 42.72N 110.92W
02/08/2014 M6.00 INCHES LINCOLN WY CO-OP OBSERVER
0322 PM SNOW ATLANTIC CITY 42.49N 108.72W
02/08/2014 M5.00 INCHES FREMONT WY CO-OP OBSERVER
0322 PM HEAVY SNOW 3 SE BEDFORD 42.87N 110.90W
02/08/2014 M10.00 INCHES LINCOLN WY CO-OP OBSERVER
0323 PM SNOW 2.5 SE BOULDER 42.71N 109.69W
02/08/2014 M2.00 INCHES SUBLETTE WY CO-OP OBSERVER
BOULDER REARING STATION
0323 PM SNOW DUBOIS 43.53N 109.65W
02/08/2014 M1.00 INCHES FREMONT WY CO-OP OBSERVER
0324 PM HEAVY SNOW EAST ENTRANCE 44.48N 110.00W
02/08/2014 M8.00 INCHES PARK WY CO-OP OBSERVER
YELLOWSTONE EAST ENTRANCE
0325 PM SNOW 5 N FARSON 42.18N 109.44W
02/08/2014 M4.00 INCHES SWEETWATER WY CO-OP OBSERVER
0325 PM SNOW LAMAR RANGER STATION 44.89N 110.23W
02/08/2014 M5.70 INCHES YELLOWSTONE WY CO-OP OBSERVER
0326 PM HEAVY SNOW MOOSE 43.65N 110.71W
02/08/2014 M9.20 INCHES TETON WY CO-OP OBSERVER
0326 PM HEAVY SNOW OLD FAITHFUL 44.45N 110.83W
02/08/2014 M7.00 INCHES TETON WY CO-OP OBSERVER
OLD FAITHFUL RANGER STATION
0327 PM HEAVY SNOW PAHASKA 44.50N 109.96W
02/08/2014 M7.00 INCHES PARK WY CO-OP OBSERVER
0328 PM SNOW TOWER FALLS RANGER STAT 44.91N 110.42W
02/08/2014 M3.50 INCHES YELLOWSTONE WY CO-OP OBSERVER
0332 PM SNOW MIDWEST 43.41N 106.27W
02/08/2014 M1.00 INCHES NATRONA WY CO-OP OBSERVER
0332 PM HEAVY SNOW JACKSON DAM 43.85N 110.58W
02/08/2014 M9.00 INCHES TETON WY CO-OP OBSERVER
0332 PM SNOW JACKSON 43.48N 110.75W
02/08/2014 M5.90 INCHES TETON WY CO-OP OBSERVER
0333 PM HEAVY SNOW DANIEL FISH HATCHERY 42.92N 110.12W
02/08/2014 M7.70 INCHES SUBLETTE WY CO-OP OBSERVER
0333 PM SNOW 3 NE CLARK 44.93N 109.14W
02/08/2014 M1.50 INCHES PARK WY CO-OP OBSERVER
0334 PM HEAVY SNOW SNAKE RIVER RANGER STAT 44.13N 110.66W
02/08/2014 M13.00 INCHES YELLOWSTONE WY CO-OP OBSERVER
0343 PM HEAVY SNOW STAR VALLEY RANCH 42.97N 110.96W
02/08/2014 M14.20 INCHES LINCOLN WY COCORAHS
&&SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 336 PM MST SAT FEB 8 2014 WYZ005>007-010-011-020-022-091200- CASPER MOUNTAIN-NATRONA COUNTY LOWER ELEVATIONS- NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS- SOUTHEAST BIG HORN BASIN-SOUTHEAST JOHNSON COUNTY- SOUTHWEST BIG HORN BASIN- 336 PM MST SAT FEB 8 2014 ...SNOW SPREADING SOUTH ACROSS THE AREA... SNOW WILL SPREAD SOUTH INTO ALL OF THE AREA BY THIS EVENING. SNOWFALL OF 1 TO 2 INCHES THAT HAS ALREADY OCCURRED IN NORTHERN JOHNSON COUNTY WILL BECOME MORE COMMON FURTHER SOUTH TONIGHT. MANY AREAS WILL SEE SNOWFALL TONIGHT AND SUNDAY MORNING OF 1 TO 3 INCHES WITH LOCALLY HIGHER AMOUNTS TO 4 OR 5 INCHES IN HEAVIER SNOW BANDS. CONDITIONS WILL BE WORSE ACROSS THE HIGHER ELEVATION PASSES... TRAVELERS ARE URGED TO CHECK ROAD CONDITIONS BEFORE SETTING OUT. WYZ019-028>030-091200- EAST SWEETWATER COUNTY-FLAMING GORGE- GREEN MOUNTAINS AND RATTLESNAKE RANGE-ROCK SPRINGS AND GREEN RIVER- 336 PM MST SAT FEB 8 2014 ...SNOW AND BLOWING SNOW EXPECTED THIS WEEKEND... A WINTER STORM WILL IMPACT THE WEST THROUGH THE WEEKEND...BRINGING PERIODS OF HEAVY SNOW TO THE AREA. SOME OF THIS SNOW WILL MOVE ALONG THE I80 CORRIDOR UP INTO THE GREEN MOUNTAINS AND RATTLESNAKE RANGE OVER THE WEEKEND. IN ADDITION...SOUTHWEST WINDS WILL BLOW AT 25 TO 35 MPH WITH GUSTS TO 45 MPH THROUGH SUNDAY. THESE STRONG WINDS IN ADDITION TO THE SNOWFALL COULD COMPLICATE TRAVEL THIS WEEKEND... ESPECIALLY FOR LIGHT TRAILERS AND HIGH PROFILE VEHICLES. TRAVELERS ARE URGED TO CHECK ROAD CONDITIONS BEFORE SETTING OUT. WYZ026-091200- UPPER GREEN RIVER BASIN- 336 PM MST SAT FEB 8 2014 ...PERIODS OF SNOW EXPECTED THIS WEEKEND... A WINTER STORM WILL IMPACT THE WEST THROUGH THE WEEKEND...BRINGING PERIODS OF HEAVY SNOW TO THE AREA. SNOW WILL CONTINUE AT TIMES IN THE UPPER GREEN RIVER BASIN TODAY ALONG WITH SOME GUSTY WEST WINDS. SNOW WILL FALL OFF AND ON THROUGH EARLY MONDAY MORNING WITH GENERALLY 2 TO 6 INCHES OF SNOW ACCUMULATION EXPECTED BY SUNDAY NIGHT WITH AMOUNTS UP TO A FOOT BETWEEN DANIEL AND MERNA. SNOW WILL BE HEAVIER IN THE SURROUNDING MOUNTAINS...EXPECT DIFFICULT IF NOT IMPOSSIBLE TRAVEL OVER MOUNTAIN PASSES ALONG WITH POTENTIALLY ENHANCED AVALANCHE DANGER. PLEASE CHECK ROAD CONDITIONS WITH WYDOT BEFORE TRAVELING AND AVALANCHE DANGER WITH THE BRIDGER TETON AVALANCHE CENTER BEFORE VENTURING OUT INTO THE BACK COUNTRY. WYZ016-091200- UPPER WIND RIVER BASIN- 336 PM MST SAT FEB 8 2014 ...PERIODS OF SNOW AND WIND EXPECTED THIS WEEKEND... A WINTER STORM WILL IMPACT THE WEST THROUGH THE WEEKEND...BRINGING PERIODS OF HEAVY SNOW TO THE AREA. SOME OF THIS SNOW WILL SPILL OVER INTO THE DUBOIS AND SURROUNDING AREA AT TIMES TONIGHT THE REMAINDER OF THE WEEKEND. TOTAL SNOWFALL OF 3 TO 5 INCHES IS QUITE POSSIBLE BY SUNDAY NIGHT. SNOW WILL BE HEAVIER IN THE SURROUNDING MOUNTAINS... EXPECT DIFFICULT IF NOT IMPOSSIBLE TRAVEL OVER MOUNTAIN PASSES ALONG WITH POTENTIALLY ENHANCED AVALANCHE DANGER. PLEASE CHECK ROAD CONDITIONS WITH WYDOT BEFORE TRAVELING AND AVALANCHE DANGER WITH THE BRIDGER TETON AVALANCHE CENTER BEFORE VENTURING OUT INTO THE BACK COUNTRY. WYZ008-009-091200- BIGHORN MOUNTAINS SOUTHEAST-BIGHORN MOUNTAINS WEST- 336 PM MST SAT FEB 8 2014 ...SNOW EXPECTED THROUGH THE WEEKEND... A WINTER STORM WILL IMPACT THE WEST THROUGH THE WEEKEND...BRINGING PERIODS OF HEAVY SNOW TO THE AREA. IN THE BIGHORNS...SNOW WILL FALL AT TIMES THROUGH THE WEEKEND. A TOTAL OF 4 TO 8 INCHES WILL FALL BY SUNDAY NIGHT WITH LOCALLY HIGHER AMOUNTS. EXPECT DIFFICULT IF NOT IMPOSSIBLE TRAVEL OVER MOUNTAIN PASSES ALONG WITH POTENTIALLY ENHANCED AVALANCHE DANGER. PLEASE CHECK ROAD CONDITIONS WITH WYDOT BEFORE TRAVELING AND AVALANCHE DANGER WITH THE BRIDGER TETON AVALANCHE CENTER BEFORE VENTURING OUT INTO THE BACK COUNTRY. TEAM RIVERTON
The national radar mosaic for the moment the first event began.
1 avalanche. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Wyoming in 2014Every state in 2014This day in weather historyWarnings in Wyoming, February 2014
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 489130.